# SDR VNAA202412240002

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183388 DISCREPANCY: LBL 9 SEAT RAIL IS CORRODED BETWEEN FS 581 AND FS 677. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT RAIL IAW CRJ-700 SRM 51-41-02-001-001-A01                        SH670-33425-3
